MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE, INC. ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS

CATALYST ORTHOSCIENCE, INC. ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS
Model Number 1230-7504-002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: poly insert implant size 36 +4, 1230-7504-002, lot # 2105613.The revision surgery was completed as intended.The investigation is ongoing.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent initial shoulder arthroplasty and approximately 10 months later was revised due to dissociation of the humeral insert from the humeral stem.The previous humeral insert was replaced with a +12 spacer and 36+0 insert.The patient reported an event pushing a shopping cart that may have caused the dissociation of the insert.Attempts to obtain further information have been made and no further information has been provided.Customer has indicated that the implants will not be returned for investigation as the implants were discarded by the hospital.

Brand Name
ARCHER R1 REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
CATALYST ORTHOSCIENCE, INC.
14710 tamiami trail n.
suite 102
naples FL 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 34110
2393259976
MDR Report Key15685201
Report Number3012552981-2022-00026
Device Sequence Number6348919
Product Code PHX
UDI-Device Identifier00811596030452
UDI-Public(01)00811596030452(17)260802(10)2105613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model Number1230-7504-002
Device Catalogue Number1230-7504-002
Device Lot Number2105613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1230-7504-002, LOT 2105613.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown